# SDR CALA2023122003693

- Difficulty date: December 13, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,528 hours, 12,585 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T149027
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON NACELLE STRUT AFT TORQUB BOX (INT) O/B STIFFENER AT NAC. WL 1436 AND NAC STA 265.4-295 FOUND DAMAGE.   REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02
